# SDR DALA2023010300006

- Difficulty date: January 3, 2023
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 61,023 hours, 43,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICE CHECK, MAINTENANCE FOUND THE SIDE EXIT LIGHTS INOPERATIVE ON L1, R1 DOORS & FWD OVERWING L&R DOORS. THE EMERGENCY LIGHT BATTERY B5-118 WAS REPLACED IAW B717 AMM 33-51-03 000-082. OPERATIONAL CHECK WAS GOOD.
